MASCOTTE no longer exists => visit the new COATI project-team
 

Publications of K. Kilakos
BACK TO MASCOTTE PUBLICATION INDEX

Publications of K. Kilakos

Articles in journal or book chapters
  1. K. Kilakos and B. Reed. Fractionally colouring total graphs. Combinatorica, 13(4):435--440, 1993. [bibtex-entry]

  2. K. Kilakos and B. Reed. A semi-integral total colouring. In Sets, graphs and numbers (Budapest, 1991), volume 60 of Colloq. Math. Soc. J√°nos Bolyai, pages 429--438. North-Holland, Amsterdam, 1992. [bibtex-entry]


BACK TO MASCOTTE PUBLICATION INDEX




Last modified: Thu Oct 10 14:10:02 2013


This document was translated from BibTEX by bibtex2html